# SDR CALA0000755

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE EXTERIOR SKIN BULGED AT FASTENER, STA 541 BETWEEN LONGERON 25L AND 26L.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED IAW EA 9-5331-2-A-0684 AND ECRA 5330-02958.
